# SDR WVBA2001031

- Difficulty date: May 16, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N756DJ
- Make and model: Cessna U206A
- Aircraft serial: U20604005
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Part number: 15703081
- Condition: Out Of Position
- Location: Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED UNCONTROLLABLE PITCH CONTROL AND LIMITED AILERON CONTROL.  IN FLIGHT, AFTER TAKEOFF, WHICH RESULTED IN A CRASH LANDING.  ON EXAMINATION OF THE AIRCRAFT IT WAS DISCOVERED THAT THE RIBBON CABLE ASSY FOR ELECTRICAL CONTROLS ON THE YOKE, HAD FOULED THE CONTROL WHEEL BEARING ASSEMBLY. (UNIVERSAL) BY JAMMING THE CABLE BETWEEN THE ROLLERS AND THE CONTROL TUBE.  THIS KEPT THE PILOT FROM HAVING ELEVATOR RESPONSE UNLESS MAXIMUM FORCE WAS APPLIED.
